I am feeling weird, constantly, anxiou and tired and unable to function. Is this normal and when will it stop?
Hi Lucyloo. Yes; for me; it has been normal. I was always in a state of fog. Sometimes it was worse than others. Like if I didn’t have my afternoon nap I was in such a deep fog that I couldn’t hardly do anything for the rest of the day. I felt like I had a hangover without the drinking the night before. On my better days I could maybe go to a family birthday party. I usually would have to leave early. I’ve been on Cymbalta for 8-9 years. I never was an anxious person; but now that certainly has changed since taking Cymbalta. I find myself getting anxious over such little things. It’s still that way for me somewhat; but I’m tapering off and I’m down from 60 mg to 20 mg and most of the side effects are gone. I’m still very weak and tired almost all the time. Still a bit anxious. I hope it all changes back to
normal when I’m completely finally off Cymbalta. I wish you the best
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2012 • 2 answers
Posted 13 Jun 2012 • 6 answers
Posted 15 Apr 2013 • 6 answers
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 4 May 2018 • 3 answers
Posted 16 hours ago • 1 answer